MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; GYN LAPAROSCOPY

MEDLINE INDUSTRIES, LP MEDLINE; GYN LAPAROSCOPY
Catalog Number DYNJ905868G
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hole in drape.
 
Additional Manufacturer Narrative
The reported complaint event was reviewed and did not involve a death or serious injury.The reported product problem/issue of particulate in pack information received was reviewed according to complaint handling procedures.The information reviewed does not indicate that a death or serious injury would be likely to occur if the product problem/issue were to recur.There is currently no information indicating that further review by the clinical product surveillance team is required based upon the requirements of the procedures.In the event that further information is received during investigation that indicates the event may potentially be a reportable adverse event, this complaint will be forwarded to the clinical product surveillance team for evaluation.

Brand Name
MEDLINE
Common Device Name
GYN LAPAROSCOPY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key24756099
Report Number1423395-2026-00058
Device Sequence Number18337844
Product Code OHD
UDI-Device Identifier10198459394607
UDI-Public10198459394607
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ905868G
Device Lot Number(10)25LBR900
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown